# SDR CA150302013

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 42,501 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Roll Spoiler
- Part time: 8,383 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT OTBD ROLL SPOILER ACTUATOR VALVE BODY CRACKED AND CAUSED HYDRAULIC FLUID LOSS IN SYSTEM NR 2 IN FLIGHT.
